# SDR JBXA980031

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11330
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RDU - FLT 448 - WHILE DEPARTING RDU FOR ALT CAPTAIN ABORTED TAKEOFF, AT 100 KTS DURING TAKEOFF ROLL A LIFT DUMPER FAULT WAS ANNUNCIATED ON THE LEFT MFDU.  ASSIGNED TO DMI D04842 PER MEL 27-63-1-5.  (M)
